# SDR VNAA202006239996

- Difficulty date: June 23, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15366
- Aircraft time: 12,364 hours, 11,206 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RT AFT DRAG ANGLE HAS EVIDENCE OF A CRACK APPROX 1/2" LONG.  CUT AWAY DAMAGED AREA OF RT AFT VERTICAL STAB DRAG ANGLE PER SRM 55-31-00-201-001-A01, STEPS 5B1 AND 5B2. C/W STEP 5/B/3 OF SRM 55-31-00-201-001-A01 (NDT).
